# SDR 39LA2013011600002

- Difficulty date: January 11, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC812B
- Aircraft time: 30,085 hours, 32,895 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10234010
- Part serial: 81248
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB, NOTICED THE CABIN DIFFERENTIAL PRESSURE WAS LOWER THAN STANDARD KNOWN VALUES. THE MAXIMUM DIFFERENTIAL PRESSURE THE ACFT WOULD HOLD WAS 3.6PSI.  THIS IS A LARGE DEVIATION FROM NORMAL OPERATION AND FELT IT WAS PRUDENT TO RETURN TO DEPARTURE.  RETURN WAS COORDINATED WITH ATC AND OPS AND WAS WITHOUT FURTHER EVENT.  SEALED NUMEROUS AIRFRAME LEAKS AND REPLACED PRESSURE CONTROLLER IAW MM 21-30-10.  OPS CHECKED GOOD IAW MM 21-30-00.
